The Annals of Probability

Oriented Percolation in Two Dimensions

Richard Durrett

Full-text: Open access

Abstract

This paper is a self-contained survey of most of the results known about oriented percolation. The table of contents below should give an idea of the topics which will be covered. A more detailed account can be found in the first section.

Article information

Source
Ann. Probab., Volume 12, Number 4 (1984), 999-1040.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993140

Digital Object Identifier
doi:10.1214/aop/1176993140

Mathematical Reviews number (MathSciNet)
MR757768

Zentralblatt MATH identifier
0567.60095

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82A43

Keywords
Percolation contact process phase transition critical phenomena

Citation

Durrett, Richard. Oriented Percolation in Two Dimensions. Ann. Probab. 12 (1984), no. 4, 999--1040. doi:10.1214/aop/1176993140. https://projecteuclid.org/euclid.aop/1176993140


Export citation